# SDR DL72S952868

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR UNIDENTIFIED RT O/B AILERON UPPER SKIN HAS PREVIOUS TIME LIMITED REPAIR.  INSTALLED PERMANENT REPAIR PER SRM 57-50-5 PG 2.
